We prove a conjecture of Pixton, namely that his proposed formula for the double ramification cycle on vanishes in codimension beyond . This yields a collection of tautological relations in the Chow ring of . We describe, furthermore, how these relations can be obtained from Pixton’s –spin relations via localization on the moduli space of stable maps to an orbifold projective line.
"Pixton's double ramification cycle relations." Geom. Topol. 22 (2) 1069 - 1108, 2018. https://doi.org/10.2140/gt.2018.22.1069